# SDR CALA2020050900943

- Difficulty date: May 7, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 62,410 hours, 23,404 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 148A34508
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION FOUND AT STA 1016 AFT PRESSURE BULKHEAD STRINGER TIE S16R REF. AAR N/R:90238656 GENERATED REMOVED AND REPLACED STR FITTING TIE 16R STA 1016 PB IN REF B737 SRM 51-40-02, AND EC/RA#5313-01096. REF. AAR N/R:90238656 WORK ACCOMPLISHED INSPECTED
